# SDR DALA2025043003331

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO DOOR CUTOUT, UNDER SCUFF PLATES, AT HOLES 80U AND 20OL (MARKED). WORK ACCOMPLISHED ON ER/A 625727-14 REV-ORIGINAL. SECTION 1-2-3 ASSOCIATED ER/A 14-625727 ADDED FOR AC 8113. (LP# 0936219)
